# SDR FDEA201809252686

- Difficulty date: September 25, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD FLAP INBD HINGE (WING SIDE) ACTUATOR ATTACHED OUTBD LUG HOLE FOUND CORROSION. LUG HOLE NR 8 CORROSION REWORKED AND FOUND EXCEEDED LIMIT PER CMM57-44-08. NEW OVERSIZED BUSHING FABRICATED AND INSTALLED PER CMM57-44-08 & EA 1-5750-T0342352 PT 1 STEPS 2 & 2C. EO 1-5750-7-5002 LT WING OUTBD FLAP INBD FWD HINGE (WING SIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100. REFER TO EA 1-5750-T0342352 PT 1 FOR WORK DETAILS.
